# SDR VNAA2018020199906

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 32,854 hours, 32,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R34012989
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 BULKHEAD WHERE PARKING BRAKE CABLE PASSES THROUGH BULKHEAD HAS VISUAL INDICATION OF CRACK.   REPAIRED THE BULKHEAD IAW REO 601R-53-11-563, REV C, REPAIR TYPE IV.
